Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 19-23
http://dx.doi.org/10.1155/S016117129600004X

On some properties of the spaces of almost continuous functions

Institute of Mathematics, Lódź University, Banacha 22, Lódź 90-238, Poland

Received 1 May 1992; Revised 31 October 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ryszard Jerzy Pawlak, “On some properties of the spaces of almost continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 19-23, 1996. doi:10.1155/S016117129600004X